# SDR AWXA200601524

- Difficulty date: August 19, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 32,784 hours, 13,821 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: 8625
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 22,887 hours, 8,807 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BOS - EE - LOG - 7401419 - WHILE ON BOARD THE AIRCRAFT, THE CLEANING CREW DEPLOYED THE R1 DOOR SLIDE.  MAINTENANCE REPLACED THE R1 DOOR SLIDE IAW R1C25305.
